# SDR CA040331002

- Difficulty date: March 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,630 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009387
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND BEFORE DEPARTURE PILOT NOTED SUBSTANTIAL HYDRAULIC LEAK FROM NR 2 NACELLE.  MAINTENANCE FOUND NR 1 SYSTEM LIFT DUMP PRESSURE LINE WITH A PIN HOLE LEAK. LINE REPLACED LEAK AND FUNCTION CHECK CARRIED OUT, AND AIRCRAFT RETURNEDTO SERVICE.
